A density version of the vinogradov three primes theorem

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


We prove that if A is a subset of the primes, and the lower density of A in the primes is larger than 5/8, then all sufficiently large odd positive integers can be written as the sum of three primes in A. The constant 5/8 in this statement is the best possible.

Original languageEnglish
Pages (from-to)489-512
Number of pages24
JournalDuke Mathematical Journal
Issue number3
StatePublished - Feb 15 2014

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'A density version of the vinogradov three primes theorem'. Together they form a unique fingerprint.

Cite this